MathSciNet Relay Station
MathSciNet bibliographic data
MR637975 06C10 (05B35)
Hanlon, Phil The fixed-point partition lattices. Pacific J. Math. 96 (1981), no. 2, 319–341.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement